Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

PCOS patient on pills and contraception. Regular bleeding but browny and flaky. Chances of getting pregnant?

I have PCOS , am on the pill and use other forms of contraception . Since being on the pill I have had break through bleeding every month. This month it is one week before my placebo pills but it s been mainly brown and kind of flaky. I also have cramping pains, but it s hard to distinguish because I know that is associated with my PCOS. Should I be worried about the discharge? And what are the chances of me being pregnant while using multiple methods of contraception?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for the query.

Your chances of being pregnant on multiple contraception is less than 1 %. So you need not worry.
And breakthrough bleeding is a very common side effect of OC pills.
I suggest you to continue taking OC Pills.
Even after 3 months if spotting persists, then you need to take OC Pills with increased dose of estrogen.
Hope this helps,
Dr Nilofer
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor